# SDR CA970604009

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: 0316140
- Condition: Blown
- Location: Both Nlg Wheel
- Stage of operation: TO
- Nature of condition: G, O
- Precautionary procedure: C

## Discrepancy

(CAN) BOTH LEFT AND RIGHT NOSE GEAR TIRES BLEW ON TAKEOFF ROLL. BOTH TIRES, AS WELL AS BOTH LEFT AND RIGHT NOSE WHEELS SUFFERED EXTENSIVE DAMAGE. NO REPORT OF DAMAGE TO GEAR OR DOORS. INVESTIGATION UNDERWAY.
